# SDR SWAA2020061580584

- Difficulty date: May 24, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A7500
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO DOOR LOWER THESHOLD WEB HAS CORROSION; RBL 27;WL 155; STR 26R / REMOVED AND INSTALLED NEW FWD CARGO COMPARTMENT DOOR LOWER THERSHOLD WEB REF B737-700 SRM 51-40-02-0G-0 AND DRAWING # 143A8330
